# SDR UPS01436013

- Difficulty date: May 26, 2001
- Submitted: May 29, 2001
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 96,994 hours, 25,006 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SP STA 2360 AFT PRESSURE BULKHEAD WEB IS CRACKED AT APPROX RADIAL STIFFENER 23.  REPAIRED WEB IAW 8110-3 APPROVED DH SK 681-617.
